# SDR SPAA0000033

- Difficulty date: December 19, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT,  THE AFT CARGO DOORWAY SILL WEB AT STA 822.00 WAS FOUND CRACKED.THE REPAIR PROVIDED FOR TRIMMING OUT THE DAMAGED AREA IN THE SILL WEB AND INSTALLING A FILLER AND REINFORCING DOUBLER PER FIG. 1 OF ECRA N703S-53-B737-001-EAC. FAA FORM 8110-3 DATED DECEMBER 14, 2000 PROVIDES STRUCTURAL SUBSTANTIATION FOR THIS REPAIR.
